# SDR CALA2024111401146

- Difficulty date: November 11, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N37522
- Make and model: Boeing 737924
- Aircraft serial: 64496
- Aircraft time: 12,766 hours, 4,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: ABSB21506
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK EMERGENCY LIGHTS OPERATIONAL CHECK - FIRST CLASS EPL LIGHTS ARE INOP. REMOVED AND REPLACED FWD FIRST CLASS EMERGENCY LIGHT POWER SUPPLY FUSES REF AMM 33-51-06-960-801, OPERATIONAL CHECKED LIGHTS, WORKING GOOD AT THIS TIME.
